Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hearing problems, excessive ear wax, bad breath, dry mouth, mucus in throat. What to do?

Hi, I've had problems with hearing for a while and also problems with bad breath for the past few years. I have alot of excess earwax and have been given olive oil and sodium bicarbonate ear drops. I wake up with a very dry mouth and throat with a lot of thick mucus. I also get a lot of mucus at the back of my throat during the day. I think this may be the cause of my bad breath and I think I may have a sinus infection. What do you think I should do? My doctor has only told me to use ear drops and to do steam inhalation to help but I seriously feel this is not enough to help. I appreciate your help, this problem is causing me hell.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Bad breath is caused due to -poor oral hygiene,sinusitis,INcreased mucous secretion of saliva.
Get your teeth cleaned.
Brush and floss your teeth regularly.
Use chlorhexidine mouthrinses to gargle.
Take plenty of fluids.
Also consult an ENT specialist.
Take care.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor